Keyword : fractional Gaussian noise

A Study of the Characteristics of MEMD for Fractional Gaussian Noise
Huan HAO Huali WANG Naveed UR REHMAN Hui TIAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/06/01
Vol. E99-A  No. 6 ; pp. 1228-1232
Type of Manuscript:  LETTER
Category: Digital Signal Processing
empirical mode decompositionmultivariate empirical mode decompositionfractional Gaussian noiseHurst exponent
 Summary | Full Text:PDF(361.4KB)

A Long Range Dependent Internet Traffic Model Using Unbounded Johnson Distribution
Sunggon KIM Seung Yeob NAM 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2013/01/01
Vol. E96-B  No. 1 ; pp. 301-304
Type of Manuscript:  LETTER
Category: Fundamental Theories for Communications
Internet traffic modelinglong-range dependencefractional Gaussian noiseunbounded Johnson distribution
 Summary | Full Text:PDF(316.8KB)